manuscripta mathematica

, Volume 130, Issue 3, pp 295–310

Symplectic Dirac operators on Hermitian symmetric spaces


  • Steffen Brasch
    • Department of Mathematics and Computer ScienceUniversity of Greifswald
  • Katharina Habermann
    • SUB Göttingen
    • Institute of Differential GeometryUniversity of Hannover
Open AccessArticle

DOI: 10.1007/s00229-009-0289-9

Cite this article as:
Brasch, S., Habermann, K. & Habermann, L. manuscripta math. (2009) 130: 295. doi:10.1007/s00229-009-0289-9


We describe the shape of the symplectic Dirac operators on Hermitian symmetric spaces. For this, we consider these operators as families of operators that can be handled more easily than the original ones.

Mathematics Subject Classification (2000)

32M15 53C35 53D05 58J50

Copyright information

© The Author(s) 2009